Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 1, 2016, 3:12 PM PDT for San Bernardino County, California. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 3:12 PM PDT (22:12 UTC)
- Expired
- Jul 1, 2016, 4:15 PM PDT
- In force
- 63 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 90 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2227 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731
WUUS55 KVEF 012212
SVRVEF
CAC071-012315-
/O.NEW.KVEF.SV.W.0029.160701T2212Z-160701T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
312 PM PDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 415 PM PDT
* AT 311 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWBERRY SPRINGS...OR 12
MILES SOUTHEAST OF DAGGETT...AND MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWBERRY SPRINGS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 IN CALIFORNIA BETWEEN MILE MARKERS 88 AND 97.
INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 13 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CASUE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER
SERVICE VIA FACEBOOK OR TWITTER.
&&
LAT...LON 3475 11669 3476 11670 3477 11682 3498 11679
3493 11632 3474 11646
TIME...MOT...LOC 2211Z 207DEG 11KT 3477 11670
$$
JH2 follow-up statements
848
WWUS55 KVEF 012248
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
348 PM PDT FRI JUL 1 2016
CAC071-012315-
/O.CON.KVEF.SV.W.0029.000000T0000Z-160701T2315Z/
SAN BERNARDINO CA-
348 PM PDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM PDT
FOR CENTRAL SAN BERNARDINO COUNTY...
AT 348 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR NEWBERRY SPRINGS...OR 13 MILES EAST
OF DAGGETT...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWBERRY SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CASUE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER
SERVICE VIA FACEBOOK OR TWITTER.
&&
LAT...LON 3475 11669 3476 11670 3477 11682 3498 11679
3493 11632 3474 11646
TIME...MOT...LOC 2248Z 207DEG 11KT 3487 11664
$$
JH969
WWUS55 KVEF 012308
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
408 PM PDT FRI JUL 1 2016
CAC071-012316-
/O.EXP.KVEF.SV.W.0029.000000T0000Z-160701T2315Z/
SAN BERNARDINO CA-
408 PM PDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SAN BERNARDINO COUNTY
WILL EXPIRE AT 415 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM. A NEW SEVERE THUNDERSTORM
WARNING HAS BEEN ISSUED FOR ANOTHER STORM JUST WEST OF THIS PREVIOUS
STORM WHICH IS IN EFFECT UNTIL 500 PM.
LAT...LON 3475 11669 3476 11670 3477 11682 3498 11679
3493 11632 3474 11646
TIME...MOT...LOC 2306Z 207DEG 11KT 3487 11664
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:49 PM PDT, 23 minutes earlier.
Area forecast discussion, Jul 1, 2:49 PM PDT, 23 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 249 PM PDT FRI JUL 1 2016 .SYNOPSIS...Monsoonal moisture will linger over the region through Saturday and fuel thunderstorms across the Mojave Desert region...especially during the afternoon and evening. Drier air is expected to work into the region Sunday bringing an end to thunderstorms and a warming trend for the rest of the holiday weekend and much of next week. && .SHORT TERM...through Sunday night. Confidence is increasing in the scenario of thunderstorms over Central Nevada expanding and propagating southward with associated widespread gusty winds blasting into southern Nevada and northwest Arizona this evening between 8 PM and midnight. Thunderstorms will likely persist after midnight as they move south toward Laughlin- Bullhead City, Needles Lake Havasu and Kingman. The HRRR model has been indicating this trend for the past several runs and it makes sense given the latest developments. North-south steering flow will push storms into a high CAPE environment after nearly full heating this afternoon. The circulation over central California, which was enhancing the convection over central Nevada, is forecast to dig toward Point Conception Saturday afternoon which will increase a dry southwest mid level flow across the region. However...the moist layer below 700 mb will be a little slow to exit and should provide fuel for isolated to scattered thunderstorms across southern Nevada and northwest Arizona Saturday before the dry air invading from the southwest finally dominates and brings thunderstorm chances to an end by Sunday. .LONG TERM...Monday through Friday. A dry pattern is still expected for our forecast area much of next week due to persistent dry southwest flow due to a broad weak trough over the Pacific Northwest which will shunt the closed mid level high over Texas and northern Mexico. && .AVIATION...For McCarran...It is looking likely that thunderstorms pushing down from south central Nevada will impact the Las Vegas Valley with strong northwest-north winds between 8 PM and 11 PM PDT this evening. Potential air traffic impacts are substantial, with chances of convection at the terminal and in the flight corridors. Thunderstorms will move to the south after midnight and continue to impact the Peach Springs corridor. A chance of thunderstorms exists again Saturday for the mountains around the Las Vegas Valley but confidence is low that it will impact the terminal. For the rest of southern Nevada...northwest Arizona...and southeast California...Scattered showers and thunderstorms will impact most of the region this afternoon and evening. Most of the other storm development is expected this afternoon over central Nevada then a large complex of thunderstorms will push down through southern Nevada and northwest Arizona between 02Z and 10Z. Gusty outflow winds are likely with this complex late this afternoon and evening. Lower cigs near storms are also possible. Thunderstorms will dissipate overnight as the move past Kingman and Lake Havasu. Isolated to scattered thunderstorms will still be possible across southern Nevada and northwest Arizona Saturday afternoon and evening. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather according to standard operating procedures. Strong thunderstorms winds will be possible across southern Nevada and northwest Arizona later this evening through early Saturday morning. Flash flooding will also be a concern with any thunderstorms especially across Mohave, Clark, and San Bernardino Counties. && Short Term/Long Term/Aviation...Adair For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jul 1, 9:31 AM PDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
931 AM PDT FRI JUL 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 14 NW VALENTINE 35.51N 113.85W
06/30/2016 MOHAVE AZ DEPT OF HIGHWAYS
ANTARES ROAD CLOSED DUE TO RAPIDLY MOVING
WATER AND DEBRIS ACROSS ROADWAY. REPORTED BY
MOHAVE PUBLIC WORKS .
&&
TLLocal storm report, Jul 1, 9:33 AM PDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
933 AM PDT FRI JUL 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 10 SSE MEADVIEW 35.88N 113.98W
06/30/2016 MOHAVE AZ DEPT OF HIGHWAYS
DIAMOND BAR ROAD HAD MUD AND DEBRIS FLOWING
ACROSS DUE TO FLASH FLOODING. REPORTED BY
MOHAVE PUBLIC WORKS.
&&
TLLocal storm report, Jul 1, 10:18 AM PDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1018 AM PDT FRI JUL 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 SE SAM BOYD STADIUM 36.07N 114.99W
06/30/2016 CLARK NV EMERGENCY MNGR
AWNING COVERING CITY OWNED VEHICLES BLOWN
OVER AND CAUSED MAJOR DAMAGE TO VEHICLES.
AWNING WAS RATED TO WITHSTAND WINDS UP TO 80
MPH.
&&
TLLocal storm report, Jul 1, 12:24 PM PDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1224 PM PDT FRI JUL 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 NNE BOULDER CITY 36.00N 114.83W
06/30/2016 CLARK NV PUBLIC
ROOFING MATERIAL TORN FROM A CONDOMINIUM.
0302 AM TSTM WND GST 3 NNE GREEN VALLEY 36.08N 115.07W
07/01/2016 M60 MPH CLARK NV PUBLIC
.
0221 PM HAIL 3 WSW SPRING VALLEY 36.09N 115.30W
06/30/2016 U0.25 INCH CLARK NV NWS EMPLOYEE
PEA SIZE AT FT APACHA AND RUSSELL .
0312 PM TSTM WND GST 1 NNE HENDERSON 36.06N 114.97W
06/30/2016 M70 MPH CLARK NV MESONET
.
0256 PM HAIL 3 NE HENDERSON EXECUTIV 36.00N 115.11W
06/30/2016 U1.00 INCH CLARK NV TRAINED SPOTTER
1/2 INCH HAIL REPORTED ALONG WITH GUSTY
WINDS.
0552 PM HAIL FORT MOHAVE 35.02N 114.60W
06/30/2016 U0.25 INCH MOHAVE AZ AMATEUR RADIO
PEAS SIZED REPORTED IN FT MOHAVE.
0400 AM FLASH FLOOD 2 ENE OATMAN 35.04N 114.35W
07/01/2016 MOHAVE AZ PUBLIC
SEVERAL ROAD WASHOUTS AND BASKETBALL-SIZED
BOULDERS WERE OBSERVED. FLASH FLOODING BEGAN
AROUND 4 AM.
0300 PM FLASH FLOOD 1 SSW THE STRIP 36.10N 115.18W
06/30/2016 CLARK NV BROADCAST MEDIA
*** 1 FATAL ***
ONE PERSON WAS FOUND DECEASED IN TROPICANA
WASH AFTER BEING SWEPT AWAY IN FLOODWATERS.
TIME ESTIMATED.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 1, 12:42 PM PDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM PDT FRI JUL 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 1 E SPRING MOUNTAIN RAN 36.07N 115.44W
06/30/2016 U0.88 INCH CLARK NV NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED NICKEL SIZE
HAIL NEAR BONNIE SPRINGS. .
0125 PM FLASH FLOOD 2 ESE SPRING MOUNTAIN R 36.06N 115.43W
06/30/2016 CLARK NV NWS EMPLOYEE
WATER FLOWING OVER HWY 159 NEAR BONNIE
SPRINGS CREATING MUD AND DEBRIS. REPORTED BY
OFF-DUTY NWS EMPLOYEE. .
0213 PM HAIL 3 WSW SPRING VALLEY 36.09N 115.29W
06/30/2016 U1.00 INCH CLARK NV PUBLIC
1.0" HAIL AT RUSSELL ROAD AND 215.
0221 PM FLASH FLOOD GREEN VALLEY 36.04N 115.08W
06/30/2016 CLARK NV BROADCAST MEDIA
LOCAL NEWS STATION REPORTS CARS STUCK IN
FLOOD WATERS, RUNNING WATER INUNDATED
ROADWAY WITH DEBRIS AND DAMAGE. .
0230 PM HAIL 3 SSW SPRING VALLEY 36.07N 115.26W
06/30/2016 U1.75 INCH CLARK NV PUBLIC
GOLF BALL SIZED HAIL AT BUFFALO AND SUNSET.
.
0235 PM HAIL 3 SSE SPRING VALLEY 36.07N 115.22W
06/30/2016 U1.00 INCH CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORT LARGE HAIL AT 215 AND
JONES.
0237 PM HAIL 3 SSE SPRING VALLEY 36.07N 115.22W
06/30/2016 U1.00 INCH CLARK NV PUBLIC
QUARTER SIZED HAIL REPORTED BY PUBLIC.
0238 PM HAIL 3 SSE SPRING VALLEY 36.07N 115.22W
06/30/2016 U1.75 INCH CLARK NV NWS EMPLOYEE
1.75" INCH HAIL NOW FALLING AD 215 AND
JONES.
0240 PM HAIL 3 NE ENTERPRISE 36.05N 115.21W
06/30/2016 U1.00 INCH CLARK NV TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED BY SPOTTER.
0240 PM HAIL 4 ENE ENTERPRISE 36.05N 115.19W
06/30/2016 U0.75 INCH CLARK NV NWS EMPLOYEE
PENNY SIZED HAIL AT NWS OFFICE.
0247 PM HAIL 3 S THE STRIP 36.07N 115.17W
06/30/2016 U1.00 INCH CLARK NV TRAINED SPOTTER
1 INCH HAIL AND MINOR FLOODING REPORTED BY
THE PUBLIC.
0256 PM HAIL 3 NE HENDERSON EXECUTIV 36.00N 115.11W
06/30/2016 U1.00 INCH CLARK NV TRAINED SPOTTER
1/2 INCH HAIL REPORTED ALONG WITH GUSTY
WINDS.
0300 PM TSTM WND DMG 2 WNW GREEN VALLEY 36.06N 115.12W
06/30/2016 CLARK NV BROADCAST MEDIA
CARPORT BLOWN OVER AT CAMDEN APARTMENTS.
TIME ESTIMATED FROM RADAR. .
0300 PM FLASH FLOOD 1 SSW THE STRIP 36.10N 115.18W
06/30/2016 CLARK NV BROADCAST MEDIA
*** 1 FATAL ***
ONE PERSON WAS FOUND DECEASED IN TROPICANA
WASH AFTER BEING SWEPT AWAY IN FLOODWATERS.
TIME ESTIMATED.
0308 PM TSTM WND DMG GREEN VALLEY 36.04N 115.08W
06/30/2016 CLARK NV BROADCAST MEDIA
LARGE MESQUITE TREE BLOWN DOWN ONTO HOUSE.
TIME ESTIMATED FROM RADAR.
0308 PM HAIL 3 NW GREEN VALLEY 36.07N 115.12W
06/30/2016 U1.25 INCH CLARK NV TRAINED SPOTTER
SPOTTERS REPORTED HALF DOLLAR SIZED HAIL AND
FLOODING ON EASTERN AND SUNSET. FLOODING WAS
1 FOOT DEEP, RUNNING AND COVERING THE
SIDEWALKS. .
0310 PM HAIL 3 NNW SAM BOYD STADIUM 36.13N 115.04W
06/30/2016 U1.00 INCH CLARK NV PUBLIC
QUARTER SIZED HAIL REPORTED BY SPOTTER.
0312 PM TSTM WND GST 1 NNE HENDERSON 36.06N 114.97W
06/30/2016 M70 MPH CLARK NV MESONET
.
0316 PM TSTM WND DMG 2 SW SAM BOYD STADIUM 36.06N 115.05W
06/30/2016 CLARK NV BROADCAST MEDIA
FIREWORKS STAND DESTROYED BY HIGH WINDS NEAR
INTERSECTION OF STEPHANIE AND SUNSET. TIME
ESTIMATED FROM RADAR. .
0316 PM FLASH FLOOD 5 W CALIENTE 37.62N 114.61W
06/30/2016 LINCOLN NV LAW ENFORCEMENT
HIGHWAY 93 CLOSED DUE TO WATER AND DEBRIS
FLOW. REPORTED BY LINCOLN COUNTY SHERIFF'S
OFFICE. .
0330 PM TSTM WND DMG 2 SE SAM BOYD STADIUM 36.07N 114.99W
06/30/2016 CLARK NV EMERGENCY MNGR
AWNING COVERING CITY OWNED VEHICLES BLOWN
OVER AND CAUSED MAJOR DAMAGE TO VEHICLES.
AWNING WAS RATED TO WITHSTAND WINDS UP TO 80
MPH.
0400 PM TSTM WND GST CALLVILLE BAY 36.13N 114.73W
06/30/2016 M59 MPH CLARK NV MESONET
HADS AUTOMATED STATION /CLBN2/.
0400 PM TSTM WND DMG 2 NNE BOULDER CITY 36.00N 114.83W
06/30/2016 CLARK NV PUBLIC
ROOFING MATERIAL TORN FROM A CONDOMINIUM.
0420 PM FLASH FLOOD 4 ESE DOWNTOWN LAS VEGA 36.14N 115.08W
06/30/2016 CLARK NV BROADCAST MEDIA
SWIFT WATER RESCUE OCCURING NEAR
INTERSECTION OF SAHARA AND LAMB ST.
0423 PM FLASH FLOOD 1 WSW SAM BOYD STADIUM 36.08N 115.04W
06/30/2016 CLARK NV DEPT OF HIGHWAYS
NDOT REPORTS FLOWING WATER COMPLETELY
COVERING US 95 BETWEEN RUSSELL ROAD AND
GALLERIA DRIVE.
0430 PM FLASH FLOOD 3 NW JEAN 35.80N 115.37W
06/30/2016 CLARK NV CO-OP OBSERVER
12 TO 18 INCHES OF WATER FLOWING OVER HWY
161 BETWEEN GOODSPRINGS & JEAN. .
0445 PM FLASH FLOOD 3 NNW SAM BOYD STADIUM 36.13N 115.03W
06/30/2016 CLARK NV BROADCAST MEDIA
*** 1 INJ ***
SWIFT WATER RESCUE CURRENTLY UNDERWAY NEAR
THE INTERSECTION OF DESERT INN AND
HOLLYWOOD. ONE INJURY REPORTED.
0515 PM TSTM WND GST COTTONWOOD COVE 35.49N 114.69W
06/30/2016 U64 MPH CLARK NV MESONET
HADS AUTOMATED STATION /CCPN2/.
0535 PM TSTM WND GST 6 E BULLHEAD CITY 35.11N 114.50W
06/30/2016 M62 MPH MOHAVE AZ AWOS
AWOS STATION BULLHEAD CITY AIRPORT /IFP/.
0535 PM NON-TSTM WND GST 6 E BULLHEAD CITY 35.11N 114.50W
06/30/2016 M62 MPH MOHAVE AZ AWOS
AWOS STATION BULLHEAD CITY AIRPORT /IFP/.
0600 PM FLASH FLOOD 10 SSE MEADVIEW 35.88N 113.98W
06/30/2016 MOHAVE AZ DEPT OF HIGHWAYS
DIAMOND BAR ROAD HAD MUD AND DEBRIS FLOWING
ACROSS DUE TO FLASH FLOODING. REPORTED BY
MOHAVE PUBLIC WORKS.
0601 PM TSTM WND DMG 2 NNE BULLHEAD CITY 35.13N 114.58W
06/30/2016 MOHAVE AZ AMATEUR RADIO
TREES DOWN DUE TO THUNDERSTORM WINDS
REPORTED ON NORTH BOUND LANE IN BULLHEAD
CITY. .
0605 PM TSTM WND DMG 2 NNE BULLHEAD CITY 35.13N 114.58W
06/30/2016 MOHAVE AZ AMATEUR RADIO
REPORT OF TRAVEL TRAILLERS FLIPPED OVER DUE
TO THUNDERSTORM WINDS. .
0608 PM TSTM WND GST 3 SE BULLHEAD CITY 35.07N 114.55W
06/30/2016 M61 MPH MOHAVE AZ MESONET
FOX CREEK HIGH SCHOOL REPORTED A PEAK GUST
TO 61 MPH. .
0615 PM TSTM WND GST 4 ENE BULLHEAD CITY 35.12N 114.53W
06/30/2016 M58 MPH MOHAVE AZ PUBLIC
GUST TO 58 MPH IN BULLHEAD CITY REPORTED BY
A CWOP STATION.
0615 PM DUST STORM 8 NE NEW KINGMAN-BUTLER 35.33N 113.90W
06/30/2016 MOHAVE AZ TRAINED SPOTTER
REPORTED VISIBILITY REDUCED 1/10TH OF A MILE
ON ROUTE 66.
0630 PM FLASH FLOOD 14 NW VALENTINE 35.51N 113.85W
06/30/2016 MOHAVE AZ DEPT OF HIGHWAYS
ANTARES ROAD CLOSED DUE TO RAPIDLY MOVING
WATER AND DEBRIS ACROSS ROADWAY. REPORTED BY
MOHAVE PUBLIC WORKS .
0632 PM DUST STORM 6 SSE WILLOW VALLEY 34.84N 114.57W
06/30/2016 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTED BLOWING DUST REDUCING
VISIBILITY DOWN TO LESS THAN 1/2 MILE MAINLY
EAST OF THE COLORADO RIVER IN MOHAVE COUNTY.
0650 PM FLASH FLOOD 4 W GOLDEN VALLEY 35.21N 114.29W
06/30/2016 MOHAVE AZ AMATEUR RADIO
ROAD IMPASSABLE DUE TO RAPIDLY RUNNING WATER
IN ACROSS THE ROAD.
0651 PM FLASH FLOOD 15 NW NEEDLES 34.97N 114.82W
06/30/2016 SAN BERNARDINO CA LAW ENFORCEMENT
MAJOR FLOODING REPORTED AT US 95 AND GOFFS
ROAD. MUD WAS IN THE ROADWAY.
0700 PM FLASH FLOOD 1 SSW BULLHEAD CITY 35.09N 114.61W
06/30/2016 MOHAVE AZ PUBLIC
SWIFTLY FLOWING WATER AT LEAST SIX INCHES
DEEP COVERING PORTIONS OF CHAPARRAL DRIVE IN
BULLHEAD CITY. REPORT RELAYED VIA SOCIAL
MEDIA. TIME ESTIMATED BASED ON RADAR.
0711 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.24N 114.29W
06/30/2016 MOHAVE AZ LAW ENFORCEMENT
CAR REPORTED SWEPT INTO SACRAMENTO WASH.
SWIFT WATER RESCUE ONGOING.
0730 PM FLASH FLOOD 1 E GOLDEN VALLEY 35.22N 114.20W
06/30/2016 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADS REPORTS SEVERAL ROAD
CLOSURES...INCLUDING PIERCE FERRY ROAD NEAR
CHARLES STREET...ESTRELLA ROAD...EGAR
ROAD...BOLSA ROAD FROM EGAR TO
ADOBE...SHINARUMP FROM COLORADO TO
EGAR...AND TEDDY ROOSEVELT FROM DIABASE TO
SHINARUMP...FROM ONGOING FLASH FLOODING.
0930 PM FLASH FLOOD 14 NNW NEEDLES 35.04N 114.69W
06/30/2016 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS FLASH
FLOODING AT NEEDLES HIGHWAY AND RIVER ROAD.
SEVERAL ADJACENT COUNTY ROADS ARE ALSO
WASHED OUT. START TIME OF 730 PM PDT AND
ONGOING AT REPORT TIME OF 930 PM PDT.
1006 PM FLASH FLOOD 1 WNW NEEDLES 34.85N 114.63W
06/30/2016 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS US HIGHWAY
95 IS CLOSED AT INTERSTATE 40 OWING TO HEAVY
RAIN AND FLASH FLOODING.
1130 PM FLASH FLOOD 9 NNW FURNACE CREEK 36.57N 116.92W
06/30/2016 INYO CA LAW ENFORCEMENT
CHP REPORTED FLASH FLOODING ON STATE ROUTE
190 IN DEATH VALLEY NATIONAL PARK BETWEEN
DAYLIGHT PASS CUTOFF TO COW CREEK. TIME
ESTIMATED BASED ON RADAR DATA.
1144 PM HAIL 1 WNW PAHRUMP 36.21N 116.00W
06/30/2016 U1.00 INCH NYE NV TRAINED SPOTTER
SPOTTER IN PAHRUMP REPORTED HAIL UP TO THE
SIZE OF A QUARTER.
1213 AM FLASH FLOOD 11 SW MERCURY 36.55N 116.13W
07/01/2016 NYE NV DEPT OF HIGHWAYS
STATE ROUTE 160 IS CLOSED FROM MILE MARKER
32 TO U.S. 95 DUE TO FLOODING. DISTANCE IS
ABOUT 2 MILES. .
0302 AM TSTM WND GST 3 NNE GREEN VALLEY 36.08N 115.07W
07/01/2016 M60 MPH CLARK NV PUBLIC
.
0400 AM FLASH FLOOD 2 ENE OATMAN 35.04N 114.35W
07/01/2016 MOHAVE AZ PUBLIC
SEVERAL ROAD WASHOUTS AND BASKETBALL-SIZED
BOULDERS WERE OBSERVED. FLASH FLOODING BEGAN
AROUND 4 AM.
0513 AM FLASH FLOOD 17 NW NEEDLES 35.03N 114.83W
07/01/2016 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED ROADWAY
FLOODING WITH VEHICLES STOPPED AT MILE
MARKER 70 ON HIGHWAY 95. .
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:48 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 42 min |
| Jun 30, 5:54 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Jun 30, 6:26 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 34 min |
| Jun 30, 6:59 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 31 min |
| Jun 30, 10:32 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jun 30, 10:56 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 64 min |
| Jun 30, 11:08 PM PDT | Flash Flood Warning | VEF | Inyo | 4 hr |
| Jun 30, 11:49 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jul 1, 1:41 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 1, 2:06 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 1, 3:36 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 1, 3:25 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Jul 1, 4:05 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 55 min |
| Jul 1, 4:24 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 1, 4:59 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 61 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.